# SDR FDEA201101080083

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397432920200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO UNDERFLOOR, FR69 CORROSION ON CARGO NET CLEVIS SUPPORT ANGLE, (ABOUT 2 SQUARE INCHES) R & R BULK CARGO UNDERFLOOR CARGO NET CLEVIS SUPPORT FITTING, FR69 IAW SRM 51-72-10, PGS 1-3.
